MAUDE Adverse Event Report: COVIDIEN 8 GA RENEWABLES SLIDE LID; CONTAINER, SHARPS

COVIDIEN 8 GA RENEWABLES SLIDE LID; CONTAINER, SHARPS
Model Number 8980S
Medical Device Problem Codes Break (1069); Component Incompatible (1108)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported the lid cannot be attached and plastic parts break off when attempting to attach it.The customer also reported the cap that seals the lid is inserted the wrong way.

Brand Name
8 GA RENEWABLES SLIDE LID
Common Device Name
CONTAINER, SHARPS
Manufacturer (Section D)
COVIDIEN
815 tek drive
crystal lake IL 60039 9002
MDR Report Key10462090
Report Number1424643-2020-00582
Device Sequence Number11360663
Product Code MMK
UDI-Device Identifier30884521022489
UDI-Public30884521022489
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8980S
Device Catalogue Number8980S
Device Lot NumberDES.360,062
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/24/2020
Initial Report FDA Received Date08/27/2020
Patient Sequence Number1